# SDR RAIA0001048

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S53671217211
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- DURING INSPECTION FOUND CORROSION AT SERVICE DOOR SILL PLATE.  MAINTENANCE REMOVED CORROSION AND SURFACE TREATED SERVICE DOOR SILL PLATE IAW ATR42 SRM.
